A 19-year-old female asked:
Just a curious question. why does ibuprofen work better for me than advil (ibuprofen)?
1 doctor answer • 4 doctors weighed in
Geriatrics 30 years experience
No scientific answer: Ibuprofen is the generic ingredient sold as Motrin, Advil, (ibuprofen) etc. There is no scientific reason why a generic should work better than a brand of same ingredient of same dose, unless there are differences in formulation that make one more easily absorbed and thus more bio-active than the other. The good news is that the less expensive version works for you. So bottom line, take what works best 4 you.
2.9k viewsReviewed >2 years ago
Last updated May 7, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.